# SDR ASAA2022082539668

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737
- Aircraft serial: 35091
- Aircraft time: 58,115 hours, 17,134 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A AUTOPILOT DISCONNECTED MULTIPLE TIMES ON ARRIVAL. GROUNDED - YES. PERFORMED DFCS FAULTS REVIEW CHECK NO FAULTS FOUND B737-800 AMM 22-11-00.
